Alert archive / Texas / Special Weather Statements in 2012
Special Weather Statement, NWS San Angelo, TX
NWS San Angelo, TX issued this special weather statement at Jun 5, 2012, 11:21 PM CDT for Taylor County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 11:21 PM CDT (04:21 UTC)
- Expired
- Jun 6, 2012, 12:00 AM CDT
- In force
- 39 min
- Issued by
- NWS San Angelo, TX
County Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 57 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2281 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
203
WWUS84 KSJT 060421
SPSSJT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1121 PM CDT TUE JUN 5 2012
TXZ113-127-060500-
JONES TX-TAYLOR TX-
1121 PM CDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR
JONES AND TAYLOR COUNTIES...
AT 1118 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES NORTH OF MERKEL...OR ABOUT 13
MILES SOUTH OF ANSON...MOVING SOUTHEAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
STITH AND MERKEL BY 1130 PM CDT
HODGES BY 1145 PM CDT
HAWLEY BY 1155 PM CDT
TYE...IMPACT...DYESS AFB AND ABILENE BY MIDNIGHT CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3264 9961 3234 9973 3235 10014 3251 10014
3268 9997
TIME...MOT...LOC 0421Z 299DEG 11KT 3258 9997
$$
04What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this special weather statement went out at Jun 5, 9:46 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 5, 9:46 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 946 PM CDT TUE JUN 5 2012 && .DISCUSSION... MAIN CONVECTION THIS EVENING HAS BEEN ALONG AN OLD THUNDERSTORM OUTFLOW OVER SOUTHERN SECTIONS OF WEST CENTRAL TEXAS...WHICH HAS PUSHED SOUTH OF INTERSTATE 10. NAM AND RUC DEVELOP ANOTHER AREA OF CONVECTION TOWARD MIDNIGHT...FROM BIG SPRING TO LUBBOCK...THEN EASTWARD ACROSS THE BIG COUNTRY. WITH SOME WEAK RETURN ON RADAR IN THIS AREA AND A THUNDERSTORM OUTFLOW BOUNDARY HEADING NORTH...WILL MAINTAIN POPS OF 30 TO 40 PERCENT IN THE BIG COUNTRY...AND SLIGHT POPS SOUTH. 04 && .PREV DISCUSSION... /ISSUED 643 PM CDT TUE JUN 5 2012/ DISCUSSION... /SEE BELOW FOR AVIATION DISCUSSION/ AVIATION... SCATTERED THUNDERSTORMS FROM SONORA TO BRADY CONTINUE TO DEVELOP SOUTHWARD ALONG AN OLD THUNDERSTORMS OUTFLOW BOUNDARY THIS EVENING. HAVE TEMPO OR VICINITY THUNDER AT KSOA AND KJCT THROUGH 2Z. KSJT WILL SEE INTERSECTING THUNDERSTORMS OUTFLOW BOUNDARIES ALSO THROUGH 2Z...AND THERE IS THE POTENTIAL FOR AN ISOLATED THUNDERSTORM. ALL TAF SITES WILL HAVE THE POTENTIAL FOR ISOLATED... MAINLY AFTERNOON AND EVENING THUNDERSTORM ACTIVITY THROUGH THE NEXT SEVERAL DAYS. PATCHY STRATUS WITH MVFR POSSIBLE AROUND KJCT FOR A FEW HOURS AROUND DAYBREAK TUESDAY. 04 PREV DISCUSSION... /ISSUED 345 PM CDT TUE JUN 5 2012/ SHORT TERM... AN UPPER LEVEL LOW WAS LOCATED BETWEEN LUBBOCK AND CHILDRESS. SCATTERED TSTMS WERE DEVELOPING ON THE NORTH SIDE OF THE LOW OVER THE TEXAS PANHANDLE. ISOLD TSTMS WERE LOCATED OVER SOUTHWEST OKLAHOMA. NOT MUCH HAPPENING ACROSS WEST CENTRAL TEXAS...BESIDES HOT AND DRY. TEMPERATURES WERE IN THE 90S ACROSS MUCH OF THE AREA...WITH UPPER 90S AT JUNCTION. A WEAK DISSIPATING OUTFLOW BOUNDARY WAS JUST SOUTH OF A MERTZON TO SAN ANGELO TO BROWNWOOD LINE. THE CU ON VISIBLE SATELLITE DOES NOT LOOK IMPRESSIVE ALONG THIS BOUNDARY RIGHT NOW. HOWEVER...ISOLD TO WDLY SCATTERED TSTMS MAY DEVELOP DURING THE NEXT FEW HOURS. HAVE GONE WITH CHC POPS ACROSS MAINLY THE BIG COUNTRY TONIGHT. THERE IS AN OUTSIDE CHANCE THAT A SMALL MCS MAY MOVE INTO THIS AREA MAINLY AFTER 03Z WED. LOWS TONIGHT WILL BE IN THE UPPER 60S TO LOWER 70S. FOR WEDNESDAY...WILL KEEP THE CHC POPS ACROSS THE AREA...MAINLY DURING THE AFTERNOON HOURS. THERE IS A LOT OF UNCERTAINTY ON THE COVERAGE OF SHWRS AND TSTMS DUE TO WEAK UPPER LEVEL FORCING. HOWEVER...ABUNDANT MOISTURE...SOME MODERATE INSTABILITY ALONG WITH A FEW WEAK OUTFLOW BOUNDARIES WILL LEAD TO THE POSSIBILITY OF TSTMS. HOWEVER...HAVE RAISED THE HIGH TEMPERATURES A FEW DEGREES...WITH READINGS IN THE UPPER 80S ACROSS THE BIG COUNTRY TO LOWER 90S ELSEWHERE. LONG TERM... FEW CHANGES WERE MADE TO THE LONG TERM PORTION OF THE FORECAST. MODELS CONTINUE TO COALESCE AROUND A SOLUTION BRINGING THE MID LEVEL LOW CURRENTLY NEAR LUBBOCK SOUTHEAST FROM NORTHWEST TEXAS INTO THE HILL COUNTRY THROUGH THE MIDDLE OF THIS WEEK. WITH THAT IN MIND...WILL CONTINUE TO SHOW THE HIGHEST CHANCE POPS ACROSS THE BIG COUNTRY...AND ESPECIALLY THE NORTHEASTERN PARTS OF THE AREA. THE MODELS CONTINUE HAVE AN UNDERSTANDABLY HARD TIME RESOLVING EXACTLY WHAT PATH THIS MID LEVEL FEATURE WILL TAKE AND HOW FAST. FOR THAT REASON...COULD NOT JUSTIFY MAKING ANY SIGNIFICANT CHANGES TO THE FORECAST AS THE SAME GENERAL IDEA REMAINS THAT SCATTERED CONVECTION IS LIKELY OVER THE NEXT FEW DAYS...WITH THE BEST CHANCES NEAR THIS MID LEVEL LOW WHICH IS EXPECTED TO MOVE FROM OUR NORTHEASTERN COUNTIES SOUTH TOWARDS OUR NORTHWEST HILL COUNTRY THROUGH FRIDAY. THE MAIN HAZARDS REMAIN TO BE LOCALLY HEAVY RAINFALL WITH RICH MOISTURE IN PLACE AND SLOW STORM MOVEMENT...IN ADDITION TO LOW END SEVERE HAIL AND/OR WIND GUSTS WITH THE STRONGEST STORMS. BY SATURDAY MORNING...THE LOW IS EXPECTED TO BEGIN A MORE DEFINED PATH TO THE NORTHEAST AWAY FROM THE AREA...EFFECTIVELY ENDING RAIN CHANCES ACROSS OUR FORECAST AREA. THIS WILL ALSO RESULT IN TEMPERATURES WARMING BACK UP INTO THE MID TO UPPER 90S AREA WIDE BY SUNDAY AFTERNOON...WITH WARM TEMPERATURES REMAINING OVER THE AREA THROUGH THE FIRST HALF OF NEXT WEEK. HAVE ALREADY GONE A COUPLE DEGREES WARMER IN GENERAL THAN MEX GUIDANCE...BUT TEMPERATURES MAY NEED TO BE WARMED EVEN FURTHER IF 850MB TEMPERATURES PROVE TO BE AS WARM AS MODELS ARE PREDICTING. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 69 89 70 84 67 / 30 50 60 50 30 SAN ANGELO 69 93 70 87 68 / 20 30 40 30 20 JUNCTION 69 93 70 88 69 / 20 30 40 30 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/04/04
Hazardous weather outlook, Jun 5, 3:33 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 333 PM CDT TUE JUN 5 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-062045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 333 PM CDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF WEST CENTRAL TEXAS. THE MAIN THREATS FROM STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL ...DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF WEST CENTRAL TEXAS WEDNESDAY THROUGH FRIDAY. THE MAIN THREATS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND POSSIBLE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED.
In the hours before
Special weather statement, Jun 5, 7:30 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 730 PM CDT TUE JUN 5 2012 TXZ169-060130- KIMBLE TX- 730 PM CDT TUE JUN 5 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT FOR KIMBLE COUNTY... AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF JUNCTION...MOVING SOUTH AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... JUNCTION BY 815 PM CDT THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 446 AND 459. NICKEL SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3047 9961 3045 9984 3067 9982 3068 9965 TIME...MOT...LOC 0030Z 357DEG 7KT 3058 9974
Special weather statement, Jun 5, 8:19 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 819 PM CDT TUE JUN 5 2012 TXZ169-060215- KIMBLE TX- 819 PM CDT TUE JUN 5 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR KIMBLE COUNTY... AT 817 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF SEGOVIA...OR ABOUT 9 MILES EAST OF JUNCTION...MOVING SOUTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... I-10 NEAR THE KIMBLE-KERR COUNTY LINE AND THE INTERSECTION OF I-10 AND US 290 BY 845 PM CDT THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 455 AND 478. NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3047 9981 3056 9952 3028 9936 3028 9974 TIME...MOT...LOC 0120Z 332DEG 24KT 3044 9961
Special weather statement, Jun 5, 8:45 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 845 PM CDT TUE JUN 5 2012 TXZ076-060215- CROCKETT TX- 845 PM CDT TUE JUN 5 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR CROCKETT COUNTY... AT 840 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL CROCKETT COUNTY...OR ABOUT 14 MILES SOUTHWEST OF OZONOA...MOVING SOUTHWEST AT 15 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... SOUTHERN CROCKETT COUNTY. NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3034 10129 3049 10149 3063 10131 3052 10116 TIME...MOT...LOC 0145Z 041DEG 11KT 3051 10131
Special weather statement, Jun 5, 9:36 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
936 PM CDT TUE JUN 5 2012
TXZ076-060315-
CROCKETT TX-
936 PM CDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR
CROCKETT COUNTY...
AT 932 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTH OF THE INTERSECTION OF I-10 AND
HIGHWAY 405 TO 10 MILES SOUTHEAST OF THE INTERSECTION OF RANCH ROAD
2083 AND HIGHWAY 405...MOVING SOUTHWEST AT 15 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405 BY 945 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3028 10168 3035 10171 3035 10167 3040 10171
3040 10173 3047 10174 3048 10172 3047 10170
3051 10169 3070 10146 3033 10128 3028 10133
TIME...MOT...LOC 0236Z 043DEG 14KT 3058 10149 3034 10139Special weather statement, Jun 5, 10:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1041 PM CDT TUE JUN 5 2012
TXZ065-066-060415-
RUNNELS TX-COKE TX-
1041 PM CDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR
RUNNELS AND COKE COUNTIES...
AT 1038 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER THE
INTERSECTION OF US-277 AND HIGHWAY 70...OR ABOUT 5 MILES SOUTH OF
BLACKWELL...MOVING SOUTHEAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-277 AND HIGHWAY 70 BY 1045 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3202 10010 3185 10025 3200 10042 3209 10037
3208 10023
TIME...MOT...LOC 0342Z 304DEG 7KT 3201 10030Special weather statement, Jun 5, 11:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1121 PM CDT TUE JUN 5 2012
TXZ113-127-060500-
JONES TX-TAYLOR TX-
1121 PM CDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR
JONES AND TAYLOR COUNTIES...
AT 1118 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES NORTH OF MERKEL...OR ABOUT 13
MILES SOUTH OF ANSON...MOVING SOUTHEAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
STITH AND MERKEL BY 1130 PM CDT
HODGES BY 1145 PM CDT
HAWLEY BY 1155 PM CDT
TYE...IMPACT...DYESS AFB AND ABILENE BY MIDNIGHT CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3264 9961 3234 9973 3235 10014 3251 10014
3268 9997
TIME...MOT...LOC 0421Z 299DEG 11KT 3258 9997
04The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:01 PM CDT | Special Weather Statement | SJT | Sutton | 59 min |
| Jun 5, 7:30 PM CDT | Special Weather Statement | SJT | Kimble | 60 min |
| Jun 5, 7:38 PM CDT | Severe Thunderstorm Warning | SJT | Sutton | 37 min |
| Jun 5, 7:55 PM CDT | Areal Flood Advisory | SJT | Kimble | 110 min |
| Jun 5, 8:19 PM CDT | Special Weather Statement | SJT | Kimble | 56 min |
| Jun 5, 8:45 PM CDT | Special Weather Statement | SJT | Crockett | 30 min |
| Jun 5, 8:49 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 41 min |
| Jun 5, 9:36 PM CDT | Special Weather Statement | SJT | Crockett | 39 min |
| Jun 5, 9:44 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 46 min |
| Jun 5, 10:41 PM CDT | Special Weather Statement | SJT | Runnels | 34 min |
| Jun 5, 11:27 PM CDT | Special Weather Statement | SJT | Fisher | 33 min |
| Jun 6, 12:47 AM CDT | Special Weather Statement | SJT | Sterling | 43 min |
| Jun 6, 1:07 AM CDT | Special Weather Statement | SJT | Nolan | 38 min |
Nearby
Special Weather Statements in Texas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.